MAUDE Adverse Event Report: Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)

Footprint Medical Inc. PICCs, Footprint, Polyurethane; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2026
Type of Reportable Event Malfunction

Brand Name
PICCs, Footprint, Polyurethane
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50674240
Report Number3007697249-2026-00103
Device Sequence Number13367874
Product Code LJS
UDI-Device Identifier00858778006072
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberP1PIC14S
Device Lot Number260039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown